# SDR CALA2018100802080

- Difficulty date: October 8, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924ER
- Aircraft serial: 32835
- Aircraft time: 32,367 hours, 11,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING OVER EXIT LIGHT INOP. REPLAMPED REF AMM 33-51-04-960-801. OPS CHECKED OK. CHECKED OPERATION REF AMM33-51-04
